MathSciNet Relay Station
MathSciNet bibliographic data
MR174691 (30 #4891) 28.13
Chatterji, S. D. Certain induced measures and the fractional dimensions of their "supports''. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 1964 184–192 (1964).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement